# SDR 2015F00099

- Difficulty date: June 22, 2015
- Submitted: August 14, 2015
- Operation: General aviation
- Aircraft: N9481F
- Make and model: Cessna 208
- Aircraft serial: 20800070
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Debonded
- Location: Propeller Deice
- Part time: 5,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL 3 PROPELLER DE-ICE BOOTS DEBONDED FROM BLADE IN FLIGHT CAUSING A SEVERE VIBRATION.  LANDED AT NEAREST AIRPORT WITH OUT INCIDENT.  VISUAL INSPECTION REVEALED DEBONDING OF MOST OF THE BOOTS APPEARS TO BE A POORLY APPLIED BONDING APPLICATION.
